# SDR AALA202306227915

- Difficulty date: April 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON #7 FASTENER HOLE OF INTERCOSTAL FITTING AT FR 16 LEFT AND #7 DOOR STOP FITTING. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
